# SDR G8GA20060021

- Difficulty date: December 1, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 57,019 hours, 35,740 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Fire Detector
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FLT 740 FROM TOL TO BNA, DURING CRUISE OPERATION AT 30000 FEET , THE APU FIRE WARNING CAME ON INDICATING AN APU FIRE.  APU FIRE BOTTLE WAS FIRED AND THE FIRE WARNING LIGHT EXTINGUISHED.  AIRCRAFT LANDED IN BNA WITHOUT INCIDENT.  ON POST FLIGHT INSPECTED APE AND SURROUNDING AREA NO EVIDENCE OF FIRE NOTED.  ITEM PLACED ON MEL, FURTHER INVESTIGATION NOTED MOISTURE IN E1-J SHELF AND APE FIRE TEST AND CONTROL RELAYS, ITEMS WERE CLEANED AND REINSTALLED.  REMOVED AND REPLACED FIRE BOTTLE.  NO OTHER DEFECTS WERE NOTED AND AIRCRAFT WAS RETURNED TO SERVICE.
